# SDR A6WA2013081641130

- Difficulty date: August 7, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING CHANNEL UNDER WALL LINER BROKEN UNDER 281 ALW.  R & R CHANNEL IAW ARM 51-24-16, SRM 51-40-11 & SRM 51-42-06.
